# SDR 95FDEA00472

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 65192596
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B AILERON, OTBD CENTER HINGE FITTING CRACKED.  REMOVED CRACKED FITTING, INSTALLED NEW FITTING.
